# SDR DL72S970772

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIME LIMITED REPAIR ON STR 18A RT ABOVE UPLOCK ASSY.  REMOVED TIME LIMITED REPAIR, CUT AND REMOVED SECTION OF STR 18A PER M/M 53-12-0 PG 819.  FABRICATED REPAIR PER M/M 53-12-0 PG 819.  INSTALLED REPAIR PER M/M 53-12-0 PG 819.
